Does anyone know if when you up your med dosage, can it cause a constant headache? I was taking 62 mg of Venlafaxine, non time-release. My doctor changed me to the time-release and upped it to 75 mg. That was almost a week ago. Now I’ve had a constant headache for the three days. Could this be normal or just coincidence? I didn’t have this problem with the non time-release version and I’m wondering if it’s because I’ve changed the medication. I’m wondering if I should go back to the non time-release and see what happens???
Sounds like your Dr. wants you on the time release for a reason, so I’d wait it out if you can. How long do your headaches usually last and how frequently do you get them? If it’s a significant departure from your usual experience, then it’s more likely to be the medication. However, it could just be a temporary side effect.
Well, my doctor accidentally put me on the non time-release the first time. I had virtually no issues and had migraine relief within a couple of weeks. This time he put me on what he meant to put me on the first time. He said the reason is because of side effects (which I really didn’t have with the original med). I told myself I’d wait it out another week. This type of headache is different than the “migraines” that put me on medication to begin with. Now it’s day 4 of this constant ache. Ugh!! Thanks for your input…I’m just gonna wait and see
Ugh, that’s annoying. Worst case scenario you just go back to what worked. Good luck!